Cross Reference Down

Johnstone, P and Petry, FE (1994). Design and Analysis of Nonbinary Radix Floating-Point Representations. Computers & Electrical Engineering 20(1), pp. 39-50.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Bustoz, J, Feldstein, A, Goodman, R and Linnainmaa, S (1979). Improved Trailing Digits Estimates Applied to Optimal Computer Arithmetic. Journal of the Association for Computing Machinery 26(4), 716-730. ISSN/ISBN:0004-5411. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work